# SDR N6WA0080702

- Difficulty date: July 16, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 6,450 hours, 4,537 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 6323 - PWM.  APPROACHING PWM STOWED SPOILERS OF SPOILERON AND OUTBOARD FLIGHT SPOILERS MESSAGE.  PERFORMED SUPPLEMENTAL GUIDANCE PROCEDURES 10-27-61-6.  CLEARED MESSAGES IAW FLT CREW OPERATING MANUAL CFS-013-01.  (A)
